MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MERTI MAESTRO MICROCATHETER; MICRO CATHETERS

MERIT MEDICAL SYSTEMS INC. MERTI MAESTRO MICROCATHETER; MICRO CATHETERS
Catalog Number 29MC29130ST/D
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous transluminal procedure the marker band on a 2.9f micro catheter detached within a ufe catheter.The physician successfully externalized the marker band together with the ufe catheter resulting in no foreign body introduction within the patient.Another catheter was prepped and successfully used to complete the procedure.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually and microscopically.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
MERTI MAESTRO MICROCATHETER
Common Device Name
MICRO CATHETERS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key12665599
Report Number1721504-2021-00075
Device Sequence Number11924219
Product Code KRA
UDI-Device Identifier00884450358139
UDI-Public884450358139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2024
Device Catalogue Number29MC29130ST/D
Device Lot NumberH2118098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE; GUIDEWIRE
Patient SexUnknown